| Model Number |
KR2110X15B |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A trilogy evo was returned to the manufacturer's service center for evaluation.There was no harm or injury reported.The device was not in patient use.During the evaluation a service required alarm condition indicating the internal battery failed.The device logs were not available; therefore, the date of the most recent error codes occurrence could not be determined.At this time, the reported error code event date is based solely on the customer's information received and has not been confirmed through device evaluation.The device's internal battery was replaced to address the issue.Additionally, not related to the reportable issue, the device failed an fio2 sensor receptacle verification test step.This test step verifies that the fio2 solenoid is open, and the tubing is not kinked or occluded.This fio2 sensor is used for monitoring purposes only.This would not affect the device's ability to deliver therapy as designed.There were no components documented replaced for this issue.The device was tested and passed all final testing.
Additional Manufacturer Narrative
The reported failure of an internal battery failure is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device (b)(6).Review confirms that the device met the final acceptance criteria and was released for final distribution.